# SDR ASAA2023012391581

- Difficulty date: January 19, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,558 hours, 15,139 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2512
- Condition: Faulted
- Location: Lt Acm
- Part time: 80,923 hours, 36,205 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATED AFTER START ON RECALL. GROUNDED - YES. REMOVED AND REPLACED TCV (V143) REF B737-800 AMM 21-61-21. ORIG SUB DATE:  1/23/2023
